MathSciNet Relay Station
MathSciNet bibliographic data
MR56606 (15,100b) 20.0X
Takahashi, Shuichi Cohomology groups of finite abelian groups. Tôhoku Math. J. (2) 4, (1952). 294–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement